PMO OpenIR  > 卫星精密定轨及应用研究团组
A criterion for the linear stability of the equilibrium points in the perturbed restricted three-body problem and its application in Robe's problem
Shu, SH; Lu, BK; Chen, WS; Liu, FY
2004-10-01
Source PublicationCHINESE ASTRONOMY AND ASTROPHYSICS
ISSN0275-1062
Volume28Issue:4Pages:432-440
AbstractA criterion for the linear stability of the equilibrium points in the perturbed restricted three-body problem is given. This criterion is related only to the coefficients of the characteristic equation of the tangent map of an equilibrium point, and this is convenient to use. With this criterion, we have discussed the linear stability of the equilibrium points in the Robe problem under the perturbation of a drag force, derived the linearly stable region of the equilibrium point in the perturbed Robe's problem with the drag given by Hallen et al., and improved as well the results obtained by Giordano et al.
KeywordCelestial Mechanics
Subject AreaAstronomy & Astrophysics
WOS HeadingsScience & Technology ; Physical Sciences
DOI10.1016/j.chinastron,2004.09.007
WOS KeywordDRAG
Indexed BySCI
Language英语
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
WOS IDWOS:000226493300007
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/7755
Collection卫星精密定轨及应用研究团组
Affiliation1.Chinese Acad Sci, Purple Mt Observ, Nanjing 210008, Peoples R China
2.Chinese Acad Sci, Natl Astron Observ, Beijing 100012, Peoples R China
3.Jianxi Teachers Coll Sci & Technol, Nanchang 330013, Peoples R China
4.Nanjing Univ Technol, Nanjing 210027, Peoples R China
Recommended Citation
GB/T 7714
Shu, SH,Lu, BK,Chen, WS,et al. A criterion for the linear stability of the equilibrium points in the perturbed restricted three-body problem and its application in Robe's problem[J]. CHINESE ASTRONOMY AND ASTROPHYSICS,2004,28(4):432-440.
APA Shu, SH,Lu, BK,Chen, WS,&Liu, FY.(2004).A criterion for the linear stability of the equilibrium points in the perturbed restricted three-body problem and its application in Robe's problem.CHINESE ASTRONOMY AND ASTROPHYSICS,28(4),432-440.
MLA Shu, SH,et al."A criterion for the linear stability of the equilibrium points in the perturbed restricted three-body problem and its application in Robe's problem".CHINESE ASTRONOMY AND ASTROPHYSICS 28.4(2004):432-440.
Files in This Item:
File Name/Size DocType Version Access License
2004018A criterion f(521KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shu, SH]'s Articles
[Lu, BK]'s Articles
[Chen, WS]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shu, SH]'s Articles
[Lu, BK]'s Articles
[Chen, WS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shu, SH]'s Articles
[Lu, BK]'s Articles
[Chen, WS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 2004018A criterion for the linear stability of the equilibrium points in the perturbed restricted three-body problem and its application in Robe's problem .pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.